Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Pueblo, CO

June 25, 2014Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2014, 7:22 PM MDT for Prowers County, Colorado. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 7:22 PM MDT (01:22 UTC)
Expired
Jun 25, 2014, 8:00 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:41 PM MDTFUNNEL CLOUD3 W Hartman, COWALL CLOUD... SLOW ROTATION
Jun 25, 8:08 PM MDTFUNNEL CLOUD3 W Hartman, CODISSIPATED... THEN REFORMED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:23 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2000 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS55 KPUB 260122
SVRPUB
COC099-260200-
/O.NEW.KPUB.SV.W.0099.140626T0122Z-140626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
722 PM MDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 800 PM MDT

* AT 722 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
  11 MILES NORTHWEST OF COOLIDGE...MOVING NORTHEAST AT 5 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HARTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3805 10218 3805 10220 3811 10231 3813 10231
      3826 10223 3826 10205 3821 10204 3811 10205
TIME...MOT...LOC 0122Z 221DEG 6KT 3812 10219 

HAIL...1.00IN
WIND...60MPH

$$

28
2 follow-up statements
085 
WWUS55 KPUB 260129
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT WED JUN 25 2014

COC099-260200-
/O.CON.KPUB.SV.W.0099.000000T0000Z-140626T0200Z/
PROWERS CO-
729 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...

AT 728 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
11 MILES NORTHWEST OF COOLIDGE...MOVING NORTHEAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3805 10218 3805 10220 3811 10231 3813 10231
      3826 10223 3826 10205 3821 10204 3811 10205
TIME...MOT...LOC 0128Z 221DEG 6KT 3813 10218 

HAIL...1.00IN
WIND...60MPH

$$

28
872 
WWUS55 KPUB 260138
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
738 PM MDT WED JUN 25 2014

COC099-260200-
/O.CON.KPUB.SV.W.0099.000000T0000Z-140626T0200Z/
PROWERS CO-
738 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...

AT 738 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTMAN...OR
12 MILES NORTHWEST OF COOLIDGE...MOVING NORTH AT 5 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARTMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3806 10219 3806 10221 3811 10231 3813 10231
      3826 10223 3826 10205 3821 10204 3811 10205
TIME...MOT...LOC 0138Z 199DEG 5KT 3815 10220 

HAIL...1.00IN
WIND...60MPH

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:48 PM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 25, 3:48 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT WED JUN 25 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 348 PM MDT WED JUN 25 2014

...MOST STORMS STRUGGLING SO FAR...

SO FAR THIS AFTERNOON...STORMS HAVEN'T HAD A WHOLE LOT OF STRENGTH.
BELIEVE A COUPLE FACTORS CONTRIBUTING TO THIS.  FIRST...A GOOD
AMOUNT OF RIDGING AND NOT VERY COLD AIR ALOFT IS KEEPING CONVECTION
FROM REACHING FULL POTENTIAL.  SECOND...A CONSIDERABLE AMOUNT OF DRY
AIR IS WORKING IN FROM THE WEST AT THE MID AND UPPER LEVELS FROM
JUST BEHIND TODAY'S CONVECTION BACK WESTWARD INTO THE MOUNTAINS AND
VALLEYS.  DEWPOINTS ACROSS WESTERN EL PASO COUNTY HAVE MIXED DOWN
INTO THE 30S AT THE PRESENT TIME.  SO...THIS IS ALL PROBABLY TAKING
A TOLL ON CONVECTIVE STRENGTH TODAY. BUT...THERE ARE STILL SEVERAL
HOURS TO GO...AND SEVERAL MILES OF PLAINS TO CROSS.  AS WE SAW LAST
EVENING...CONVECTION CAN AND DOES DEVELOP AND BECOME INTENSE THROUGH
THE LATE AFTERNOON AND EVENING HOURS.  A SEVERE THUNDERSTORM WATCH
WILL REMAIN IN EFFECT THROUGH 9 PM.  A LOT OF POTENTIAL IF STORMS
CAN DEVELOP...WITH SPC ANALYZED CAPE OF 3000 J/KG OVER THE FAR
EASTERN PLAINS.  SO...IF STORMS CAN GET GOING...LOOK FOR CONTINUED
THREATS OF HEAVY RAIN...GUSTY WINDS...LIGHTNING AND LARGE HAIL.  THE
MOST WIDESPREAD CLUSTER ACTIVITY SHOULD LIKELY DEVELOP ON THE PLAINS
EAST OF THE I-25 CORRIDOR OUT TOWARD KANSAS.

TOMORROW...LOOKS DRIER OVERALL...WITH MOST OF THE ACTIVITY PUSHED
OFF TO FAR EASTERN PARTS OF THE FORECAST AREA.  LOW LEVEL MOISTURE
WILL STILL BE GOOD OUT THERE...WITH LESS MOISTURE TO WORK WITH
FARTHER WEST.  STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE...WITH SIMILAR THREATS AS THE PAST COUPLE DAYS.  BUT...ALL
AND ALL...PROBABLY A DRIER DAY FOR MOST...WITH LESS ACTIVITY THAN
RECENT DAYS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 348 PM MDT WED JUN 25 2014

...WARMER AND DRIER PATTERN DEVELOPING FOR THE WEEKEND...

THURSDAY NIGHT-FRIDAY NIGHT...INCREASING WEST TO SOUTHWEST FLOW
ALOFT PROGGED ACROSS THE REGION THURSDAY NIGHT AS A BROAD UPPER
TROUGH TRANSLATES ACROSS THE INTERMOUNTAIN WEST...WITH THE BROAD
TROUGH CONTINUING ACROSS THE ROCKIES THROUGH THE DAY FRIDAY AND INTO
THE HIGH PLAINS FRIDAY NIGHT. DRIER WESTERLY FLOW HELPS MIX OUT DRY
LINE INTO THE FAR EASTERN PLAINS THURSDAY NIGHT WITH A FEW STRONG TO
SEVERE STORMS POSSIBLE THURSDAY EVENING. LATEST MODELS A TAD DEEPER
AND FURTHER SOUTH WITH THE PASSING TROUGH AND ARE INDICATING ENOUGH
MOISTURE TO WORK WITH ASSOCIATED UVV TO SUPPORT ISOLATED TO
SCATTERED STORMS ACROSS THE AREA ONCE AGAIN ON FRIDAY...WITH BEST
COVERAGE ACROSS THE NORTHERN AND CENTRAL MTS. MOST OF THE CONVECTION
ACROSS THE AREA LOOKS TO BE HIGHER BASED WITH THE DRIER WESTERLY
FLOW ALOFT. HOWEVER...WITH LEE TROUGHING AHEAD OF THE SYSTEM
BRINGING LOW LEVEL MOISTURE BACK ACROSS THE EASTERN PLAINS...ALONG
WITH INCREASED SHEAR ALOFT...COULD SEE A FEW STRONGER STORMS ACROSS
THE PALMER DVD AND BACK ACROSS THE FAR SE PLAINS FRIDAY AFTERNOON
AND EVENING.

SATURDAY-SUNDAY...SUBSIDENCE BEHIND PASSING WAVE AND CONTINUED DRY
WESTERLY FLOW ALOFT LOOKS TO KEEP MOST OF THE CONVECTION AT BAY ON
SATURDAY...THOUGH CANT RULE OUT A FEW STORMS ACROSS THE FAR SE
PLAINS. DRY WESTERLY FLOW ACROSS THE AREA ON SUNDAY LOOKS TO KEEP
DRY...WARM AND BREEZY WEATHER ACROSS THE AREA WITH TEMPERATURES
WARMING BACK TO ABOVE SEASONAL AVERAGES THROUGH THE PERIOD.
CONCEPTUALLY...WEATHER PATTERN SUGGESTS POSSIBLE FIRE WEATHER
CONCERNS...MAINLY ACROSS WESTERN PORTIONS OF THE AREA WHICH HAVE NOT
RECEIVED MUCH RAINFALL OVER THE PAST FEW WEEKS.

MONDAY-WEDNESDAY...MODELS CONTINUE TO HINT AT POSSIBLE START OF THE
SW MONSOON AT THE TAIL END OF THE PERIOD AND BEYOND...AS A BROAD
UPPER HIGH BUILDS ACROSS THE SOUTHERN TIER AND INTO THE
INTERMOUNTAIN WEST....OWNING TO INCREASING AVAILABLE MOISTURE WITHIN
WEAK SOUTH TO SOUTHEAST MID LEVEL FLOW ACROSS THE REGION. THIS WILL
LEAD TO A SLOW INCREASE IN AFTERNOON AND EVENING STORM COVERAGE
ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK WITH AT OR ABOVE
SEASONAL TEMPERATURES CONTINUING THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 348 PM MDT WED JUN 25 2014

MAIN CONCERN WILL AGAIN BE THE THREAT FOR THUNDERSTORMS THIS EVENING
AT KCOS AND KPUB...GENERALLY THROUGH ABOUT 01Z.  LOCALIZED HEAVY
RAIN AND SOME GUSTY WINDS WILL BE THE MAIN IMPACT...ALONG WITH
POSSIBLY SOME HAIL IN THE STRONGEST CELLS. STORMS SHOULD MOVE
STEADILY EASTWARD ACROSS THE SOUTHEAST COLORADO PLAINS THROUGH THE
EVENING WITH TAF SITES SHOULD REMAIN VFR THROUGH TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LW
LONG TERM....MW
AVIATION.....LW
Hazardous weather outlook, Jun 25, 10:50 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1050 AM MDT WED JUN 25 2014

COZ058>089-093>099-261700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1050 AM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER THE
MOUNTAINS...SPREADING EASTWARD ONTO THE PLAINS DURING THE LATE
AFTERNOON AND EARLY EVENING TIME PERIOD. ALL STORMS WILL BE
CAPABLE OF PRODUCING HAIL...GUSTY WINDS AND FREQUENT CLOUD TO
GROUND LIGHTNING. EAST OF INTERSTATE 25...A FEW STORMS THIS
AFTERNOON THROUGH EARLY EVENING WILL LIKELY BECOME SEVERE...AND BE
CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60
MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER THE FAR
EASTERN PLAINS ON THURSDAY...MAINLY EAST OF A LA JUNTA TO KIM
LINE. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.
ALL STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND
EVENING.

50/50

In the hours before

Special weather statement, Jun 25, 4:29 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT WED JUN 25 2014

COZ087-088-093-094-097-099-260000-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
429 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS...
SOUTHERN OTERO...EAST CENTRAL HUERFANO...NORTHWESTERN BACA AND
SOUTHWESTERN BENT COUNTIES UNTIL 600 PM MDT...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING NEAR TYRONE AND 11 MILES TO THE
NORTHEAST OF AGUILAR...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR...KIM...THATCHER...MODEL...DELHI AND TYRONE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3735 10466 3769 10464 3772 10307 3714 10309
TIME...MOT...LOC 2229Z 273DEG 18KT 3750 10415
Special weather statement, Jun 25, 4:39 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT WED JUN 25 2014

COZ086>088-093-094-260000-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
439 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS...
SOUTHWESTERN OTERO...NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO
COUNTIES UNTIL 600 PM MDT...

AT 439 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM 13 MILES NORTH OF WALSENBURG...OR 31 MILES SOUTH OF
PUEBLO...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DELHI...TIMPAS AND COLORADO CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3769 10487 3795 10482 3792 10377 3756 10377
TIME...MOT...LOC 2239Z 276DEG 30KT 3783 10475
Special weather statement, Jun 25, 6:11 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT WED JUN 25 2014

COZ094-260045-
EASTERN LAS ANIMAS COUNTY CO-
611 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS COUNTY
UNTIL 645 PM MDT...

AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF HIGBEE...OR 29 MILES
SOUTHEAST OF NORTH LA JUNTA...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3747 10341 3764 10340 3764 10309 3741 10309
TIME...MOT...LOC 0011Z 227DEG 21KT 3759 10331

28
Special weather statement, Jun 25, 6:46 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT WED JUN 25 2014

COZ097-260115-
LAS ANIMAS VICINITY/BENT COUNTY CO-
646 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BENT COUNTY UNTIL
715 PM MDT...

AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF HIGBEE...OR 25 MILES SOUTHEAST
OF NORTH LA JUNTA...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL BENT
COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3765 10327 3772 10331 3788 10313 3765 10301
TIME...MOT...LOC 0046Z 225DEG 15KT 3770 10321

28
Special weather statement, Jun 25, 7:01 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT WED JUN 25 2014

COZ098-260130-
LAMAR VICINITY/PROWERS COUNTY CO-
701 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS COUNTY UNTIL
730 PM MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLY...OR NEAR COOLIDGE...MOVING NORTH AT 5
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HOLLY AND HARTMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3797 10221 3825 10233 3825 10205 3820 10204
      3799 10205
TIME...MOT...LOC 0101Z 172DEG 6KT 3806 10211

28
Special weather statement, Jun 25, 7:11 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
711 PM MDT WED JUN 25 2014

COZ096-098-260200-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
711 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 800 PM MDT...

AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLLY...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLLY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3797 10207 3808 10221 3829 10205 3798 10204
TIME...MOT...LOC 0111Z 225DEG 10KT 3809 10209

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:11 PM MDTSpecial Weather StatementPUBBent34 min
Jun 25, 6:46 PM MDTSpecial Weather StatementPUBBent29 min
Jun 25, 7:01 PM MDTSpecial Weather StatementPUBProwers29 min
Jun 25, 7:11 PM MDTSpecial Weather StatementPUBProwers49 min
Jun 25, 7:39 PM MDTTornado WarningPUBProwers36 min
Jun 25, 8:00 PM MDTSevere Thunderstorm WarningPUBProwers45 min
Jun 25, 8:13 PM MDTTornado WarningPUBProwers32 min
Jun 25, 8:43 PM MDTSevere Thunderstorm WarningPUBProwers34 min
Jun 26, 1:30 PM MDTSpecial Weather StatementPUBBaca30 min
Jun 26, 2:27 PM MDTSpecial Weather StatementPUBBaca33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.